3 Days 2 Nights Summit Lake Hot Spring

rinjani trekking specilaist

Details Rinjani Trekking Package

3D2N Mt.Rinjani

2024 Cost Trip

 

Rinjani Trekking Package 3D2N is a popular package for every hiker but you have to be an experienced hiking and should on good fitness level.

Start via Sembalun > Finish via Senaru

Highlights : Sembalun Crater Rim 2600m, Summit 3726m, Lake 2000m, Hot Spring, Senaru Crater Rim 2641m.

Defficulty: Hard

Note: free pick you up at any place around Lombok, such as, Lombok Airport, Kuta Lombok, Senggigi Horbour, Mataram, Bangsal Horbour then Drive to Senaru Village a night before trek in Our Home Stay.

 Luxury Rinjai Trekking Packages Prices

Quantity

Price USD

5 – 10 pax

220 / pax

2 – 4 pax

270 / pax

1 pax

450

Standard Rinjani Trekking Packages Prices

Quantity

Price USD

5 – 10 pax

200 / pax
2 – 4 pax

230 / pax

Special Offers 15+ Group Trip

Quantity

Price USD
                                              15 – 19 pax                               210 / pax  ( FREE 1 pax )
20 – 30 pax

200 / pax ( FREE 2 pax )

 

Cost Included~

  1. Private Transport (pick up and drop off any destinations in Lombok Island )
  2. One night accommodation in Senaru village before the trek
  3. Foods and Beverages during the hiking ( breakfast, lunch & dinner – bisscuits, snack, mineral water, hot drink tea, coffee, milk and gingger )
  4. Fresh fruit and soft drink during ( coaca-cola, sprite, orange water & Banana, Pineapple, Watemelon )
  5. Trekking equipment ( Tent, Sleeping Bag, Bed Mats, Toilet Tent, Pillow, Camping Chair, Coking Gear
  6. Experienced Guide and porter
  7. Entrance fee for Rinjani national park with trekking insurance

Cost Excludes~

  1. International airfares
  2. Personal Trekking Equipment such as ( warm jacket, Shoes, Trekking Stick, Head Lamp )
  3. Extra Porter to carry up your personal belongings
  4. Any type of personal expenses, such as alcoholic beverages and laundry
  5. Tips & Gratuities

~Differences Luxury & Standard Service~

  • Food and Beverages Service
  1. Luxury : Menu like on the bottom Colum
  2. Standard : Different menu whith standard
  • Room Service Before Hiking
  1. Luxury : With Ac & Hot Shower
  2. Standard : Standard Room with hot shower
  • Chair & Table Camping
  1. Luxury : With table & chair camping
  2. Standard : None camping chair & table
  • Quantity Guide & Porter
  1. Luxury : Examples 2 guest will accompanied with 1 Guide & 2 Porters
  2. Standard : Examples 2 guest will accompanied with 1 Guide & 1 Porter
  • Transportations
  1. Luxury : Pick up and drop off ( all around Lombok Area )
  2. Standard : Pick up and drop off ( around , Mataram , Bangsal Harbour and Senggigi Beach ) pick up and drop off in other places ( extra fee USD 10 / pax )

 

Menu On The Trek

Breakfast

Pineapple / Banana Pancake,
Cheese Tomato Sandwich,
Cheese Tomato Omelate And Fried PotatoesBeef Burger

Lunch

Fried Noodle Special ( Steam Rice, Fried Egg, Chicken And Crackers),

Mixed Veggetable ( Steam Rice, Fried egg, Chicken ).

Veggetable Noodle Soup, ( steam rice , boild egg )

Spaghetti Bolognize

Dinner

Fried Rice Special (  Chicken + Egg + Crackers)

Veggetable curry ( Chicken + Egg )

Beverges

Hot Drink ( Coffee, Tea, Milk Ginger ) Soft Drink ( Coca-Cola, Sprite , Orange Water ) Daily Mineral Water

Fruits

Banana, Peanapple, Orange, Watermelon

Light Food

Fried Banana, Pop Corn, Bisscuits, Fried Potatoes

Rinjani Trekking Package 3D 2N Itineraries

Start Trek : Via Sembalun

End Trek   : Via Senaru

Highlights : Sembalun Rim, Rinjani Summit, Lake and Hot Spring Water, Senaru Rim

 

 Day 0.

Pick up Service around in Lombok ( Lombok Airport, Matram City, Senggigi, Kuta Lombok, Bangsal Or Lembar Harbour ) then stay a night in Senaru before hiking.
   

Day 1.

7 hours on the trek.

6.30am Breakfast at Senaru home stay
7.30am living to starting poin at Sembalun Village
8.00am medic check up and get a ticket
8.30am start to post 1 need 2 hours walking up
10.30am arrive at post 1 then get post 2 around 1 hour.
11.30am long rest to have a lunch at post 2, the tim will cook to sereved you
01.30pm keep walking to post 3, need 1 hour to get it.
02.00pm start walking up from post 3 to camp side  will be 3 hours on the trek
05.00pm arrived at sembalun Crater Rim for a night.
6.30pm Dinner Time then get in the tent

Day 2

10 hours on the trek

01.30am weak up and get hot drink with some food before go to summit.
2.30 am start to summit attack normally 3 hours for reach on the top.
6.00am enjoy the volcano views from Rinjani summit.
7.00am descend down to camp site 2 hours
9.00am arrived at camp and get breakfast
10.00am go down to the Lake side its gonna take 2,5 hours then have lunch
12.30 pm having lunch then enjoy the Lake and hot spring water
02.30pm countinue to Senaru Creater Rim 2,5 hours on the trek
05.00pm reach up to Senaru Creater Rim with fantastic views.
06.30pm Dinner Time and free time.

Day 3.

5 hours till Senaru village

07.00am get your breakfast
08.00am descand down to post 3 senaru
10.00am to post 2 need 2 hours walking down.
12.00pm lunch at post 1 senaru.
1.00pm arrived at Rinjani Trekking Specialist Office.
2.00pm transfer by our car to your next destination.

Please note the following items to bring on your own:

Backpack/Daypack

Optional:

  • Trekking poles
  • clothing/footwear
  • underwear
  • T-shirts
  • Quick-drying pants/shorts
  • Long-sleeve shirts (for sunand bugs)
  • Lightweight fleece or jacket
  • Boots or shoes suitedto terrain
  • Socks (synthetic or wool)
  • Extra clothes * (beyond the minimum expectation) Additional items for rainy and/ or cold weather:
  • Rainwear (jacket and pants)
  • Long underwear
  • Warm, insulated jacket or vest
  • Fleece pants
  • Gloves or mittens
  • Warm hat

Payment Condition :

  1. 10% deposit of total cost trip.

Rest of payment can be on arrival day

  1. Passport pictures of all participants

Payment acceptable in USD, IDR, SGD, MYR Etc.

All data above will use for registration of entrance ticket.

Here for deopsit transfers form are :

 

Direct Bank Transfer or via Wise

Account Number : 1412945347

Account Name : PARMAN HADI

Name Of Bank : Bank Negara Indonesia / BNI

City : Mataram

Brach : Mataram

Swift Code : BNINIDJAMTA

Recipie Addresses : Senaru, North Lombok West Nusa Tenggara Province of Indonesia.

Post Code : 83354

 

Via other transfers 

PayPal Account with 5 % tax

Account eMail : Rinjanitrekkingspecialist@gmail.com

 

For any queries related to the Trip do contact below person:

Phone: +6281353144856 (WhatsApp) Parman Trekker

Email : rinjanitrekkingspecialist@gmail.com

This Trip Organized By: 

Rinjani Trekking Specialist.

Leave a Reply

Your email address will not be published. Required fields are marked *